Proceedings of the Japan Academy

Boundary value problems for some degenerate elliptic equations of second order with Dirichlet condition

Akira Nakaoka

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 46, Number 3 (1970), 248-252.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195520401

Digital Object Identifier
doi:10.3792/pja/1195520401

Mathematical Reviews number (MathSciNet)
MR0271533

Zentralblatt MATH identifier
0207.40703

Subjects
Primary: 35.45

Citation

Nakaoka, Akira. Boundary value problems for some degenerate elliptic equations of second order with Dirichlet condition. Proc. Japan Acad. 46 (1970), no. 3, 248--252. doi:10.3792/pja/1195520401. https://projecteuclid.org/euclid.pja/1195520401


Export citation

References

  • [1] S. Mizohata: Quelques problemes au bord, du type mixte, pour des equations hyperboliques. College de France, 23-66 (1966-67).
  • [2] S. Mizohata: Theory of Partial Differential Equations. Iwanami (1965) (in Japanese).
  • [3] A. Nakaoka: Mixed problems for degenerate hyperbolic equations of second order. Proc. Japan Acad., 45, 706-709 (1969).
  • [4] A. Nakaoka: On Dirichlet problems for some degenerate elliptic equations (to appear).
  • [5] K. Yosida: An operator theoretical integration of the wave equations. J. Math. Soc. Japan, 8, 77-92 (1956).